... mild blurry vision. No panic attacks or depression just kinda worried about the ringing in ears. Any one else familiar with this? 20mg for a week now
Hello. Your Prozac dose is the low starter dose. Many things can cause the ringing. Call doctor right away. high blood pressure does it.
Side question: have you been anywhere with loud music, concert, etc.? That can do it too. Loud headphones, any really loud noise.
Hope it resolves soon for you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
I am 31 years old .I have GAD with panic disorder ,panic attacks,agorophobia,chronic back pain,.I am
Posted 21 Dec 2011 • 1 answer
Posted 24 Nov 2013 • 3 answers
2 weeks into taking Prozac at 10 mg and I have blurry vision. I have to wear my reading glasses for?
Posted 8 May 2016 • 1 answer
Posted 7 Nov 2016 • 1 answer